# SDR DALA2022091306080

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 15,081 hours, 7,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOC AT LEVEL FR27 TO FR28 BTW STRG 35 STRG 36 LH SIDE LOWER FUSELAGE (REFERENT TO LOG PAGE 5071925). PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC AT LEVEL FR27 TO FR28 BTW STRG 35 STRG 36 LH SIDE LOWER FUSELAGE AS PER SRM A321 53-21-11-300-090 STEP 2A PERFORMED HFEC INSPECTION ON AREA AS PER NTM 51-10-08 AND ROTOTEST INSPECTION IN OPEN FASTENERS HOLES PER NTM 51-10-01 NO CRACK INDICATION FOUND EQUIPMENT P/N: PHASED 3D, S/N:CZ1026/09, DUE DATE:08-SEP-22 RECHECK IS REQUIRED AT INTERVALS OF 60000 FC/120000 FH AS PER SRM 53-21-11-205-071 TABLE 001 RII INSPECTION COMPLETE 0855335 (AE354QC) JOB COMPLETE. (LP# 2404205)
